# SDR SWAA2024060397395

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 28,245 hours, 13,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A7 CHECK; FOUND AFT SERVICE DOOR (R2) SLIDE PRESSURE GAUGE IN THE RED.<[01] R&R AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01; OPS CHECKS NORMAL.
